Your browser doesn't support javascript.
Tumour necrosis factor-alpha inhibitor-induced hepatic injury in patients with rheumatoid arthritis: two case reports and an analysis of the laboratory data from the Slovenian national biologicals registry.
Rheumatol Int ; 33(11): 2885-8, 2013 Nov.
Artigo em Inglês | MEDLINE | ID: mdl-22955878
ABSTRACT
Tumour necrosis factor-alpha (TNF-α) inhibitors are widely used in the management of patients with rheumatoid arthritis (RA) and spondylarthritides. However, TNF-α inhibition may lead to adverse events, including liver injury. The RA patients are frequently treated with several potentially hepatotoxic drugs concomitantly; hence, a causative link between TNF-α inhibitors and liver injury is usually difficult to establish. We report two cases of RA patients who developed histologically manifest liver injury shortly after the introduction of treatment with two different TNF-α inhibitors. Furthermore, we present the analysis of the laboratory data from the BioRx.si registry (the Slovenian national registry of rheumatologic patients treated with biologicals) and provide evidence that elevated levels of serum aminotransferase can be observed in patients treated with TNF-α inhibitors. Additionally, our analysis suggests no significant differences between the impact of adalimumab and etanercept on aminotransferase levels. Although the use of TNF-alpha inhibitors is safe and efficient, we suggest that continuous careful monitoring of aminotransferase levels in patients treated with these agents is probably warranted.
Assuntos

Similares

MEDLINE

...
LILACS

LIS

Texto completo: Disponível Coleções: Bases de dados internacionais Base de dados: MEDLINE Assunto principal: Artrite Reumatoide / Produtos Biológicos / Antirreumáticos / Doença Hepática Induzida por Substâncias e Drogas / Anticorpos Monoclonais Humanizados Tipo de estudo: Relato de casos Aspecto clínico: Diagnóstico / Terapia Limite: Adulto / Humanos / Masculino País/Região como assunto: Europa Idioma: Inglês Revista: Rheumatol Int Ano de publicação: 2013 Tipo de documento: Artigo País de afiliação: Eslovênia